# SDR FDEA2019101092516

- Difficulty date: October 9, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 84,310 hours, 17,283 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT BS 5-60, RBL 7.5 FOUND WITH CROWN DAMAGE.  EVALUATED AND FOUND TO EXCEED LIMITS IAW SRM 53-00-52-1A, FIGURE 101, ALLOWABLE DAMAGE 1.  THE SEAT TRACK WAS REPAIRED BY SECTIONAL REPLACEMENT FROM BS 5-43 TO EXISTING SPLICE BS 5-0 IAW SRM 53-00-52-2R, FIGURE 201, REPAIR 1 .  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
